# SDR 9903169885

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  FLIGHT CREW DECLARED AN EMERGENCY AND ALTERNATE GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED GREEN DOWNLOCK LIGHT BULBS AND PROXIMITY CONTROL BOX.  ALSO, REPAIRED LEFT AND RIGHT MAIN GEAR DOORS DUE TO DAMAGE INCURRED ON LANDING. OPERATIONAL CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.
